Knockout

petero

New
Messages
1,722
Reaction score
0
Points
0
Do your meds knock you out? I’ve been busy all day so far realizing that last night I texted every single person on my Facebook chat thing some odd cat photo (the origin for which I have no clue) along with a string of gibberish words... I don’t even have a clue as to where that cat pic came from!!!

AARRGGHHHHHH!!?!?!??

Divalproex? Vimpat? Paliperidone? Gabapentin? I’ve looked up the side effects already!! BUT I’ve started taking some Trazodone recently which I took a lot of for alcohol rehab clinic over 15 years ago at this point (yep- sober for over 15 years now too...)...
Anyway... horrified [emoji13]


Sent from my iPhone using Tapatalk
 

Porkette

Veteran
Messages
1,471
Reaction score
42
Points
158
Hi petero,

I'm wondering if you had a complex partial or absence seizure while all of this happened. These are the types of seizures I have and when my Dr. put me on Neurontin the seizures got really bad to the point I was having absence status seizures and I would be out of it for 30 min to 2 hrs. and not even realize it until the seizure was over. Later on I found out Neurontin can trigger seizures to people who never have even had them after watching NBC Dateline a couple yrs. ago and how the drug co. got busted for over $200 million in lawsuits because the drug was known to trigger seizures for some people. Keep track of your seizures and how long they are if you notice they last longer it could be the Neurontin. I wish you the best of luck and May God Bless You!

Sue
 
Last edited:

txtiger

Pillar
Messages
93
Reaction score
1
Points
33
I was also wondering if that could have been a complex partial seizure.

I am on Vimpat and have never had anything like that happen.

Whatever it was, I hope it doesn't happen again. Have you considered contacting your neurologist?
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,568
Reaction score
50
Points
158
Might be the Trazodone -- some people report experiencing confusion on it. It could also be the result of interactions between Trazodone and your seizure meds -- in combination, they can increase the cognitive side effects like confusion and difficulty concentrating.
 
Top